# SDR AWXA200601994

- Difficulty date: November 22, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 76,503 hours, 29,807 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 146N83261
- Condition: Corroded
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CORROSION ON THE L3 DOOR INNER CHORD, BS 1320 - BS 1360, LBL 65, WL 208.  REPLACED L3 DOOR  INNER CHORD, BS 1320 - BS 1360,  LBL 65, WL 208 IAW BOEING 757-200 SRM 51-40-02.
